# SDR 06FDEA03142

- Difficulty date: August 30, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47820
- Aircraft time: 79,160 hours, 20,844 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Pulled
- Location: Service Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DESCENDING THRU 4000 FT GOT BOTH LEFT AND RIGHT CABIN  DOOR ANNUNCIATOR LIGHTS ILLUM.  PRESSURIZATION WENT TO ZERO DIFF PRESS AND CABIN ALT= ACFT ALT.  LANDED EWR WITHOUT INCIDENT.  FOUND BOTH AFT DOORS OPEN ON WALKAROUND, TRIED TO  ELECTRICALLY CLOSE DOORS NO HELP.  FOUND ALL C/B'S  IN OVERHEAD PANEL OF MCD PULLED AND COLLARED.  RESET C/B'S NO HELP.  BOTH RED T-HANDLES WERE TAPED DOWN.  BOTH DOORS ARE IN THE ARMED POSITION.  RECOLLARD C/B'S, PANEL IS STILL OPEN AND WILL NEED TAPED.  PERFORMED ADJUSTMENT AND TEST PER DC10 MM  52-10-01-2.  FOUND RED EMERGENCY HANDLE HAD BEEN PULLED ON BOTH DOORS.  SUSPECT HANDLE INADVERTENTLY BEEN PULLED DURING "B" CHECK.  RESET HANDLES/DOORS  PER SAME MM.  NO OTHER DEFECTS NOTE
